RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 37, Issue 6(228)  


Notification about death of P. S. Aleksandrov

Two-parameter martingales
I. I. Gikhman
3
New criteria of relative compactness of sequences of probability measures
B. I. Grigelionis, V. A. Lebedev
29
The martingale approach to functional limit theorems
B. I. Grigelionis, K. Kubilyus, R. A. Mikulyavichyus
39
On the general theory of random fields on the plane
A. A. Gushchin
53
Stochastic partial differential equations and diffusion processes
N. V. Krylov, B. L. Rozovskii
75
Necessary and sufficient conditions for contiguity and entire asymptotic separation of probability measures
R. Sh. Liptser, F. Pukel'sheim, A. N. Shiryaev
97
On the martingale problem
R. A. Mikulyavichyus
125
On summation of independent variables in a non-classical situation
V. I. Rotar'
137
Operator stochastic differential equations and stochastic semigroups
A. V. Skorokhod
157
The absolute continuity of distributions of functionals of diffusion processes
N. V. Smorodina
185
Some applications of the theory of martingales to statistics
È. V. Khmaladze
193
Controlled random sequences and Markov chains
A. A. Yushkevich, R. Ya. Chitashvili
213

Mathematical Events in the USSR
Boris Vladimirovich Gnedenko (on his seventieth birthday)
Yu. K. Belyaev, A. N. Kolmogorov, A. D. Solov'ev
243
Ibragim Ibishevich Ibragimov (on his seventieth birthday)
Yu. A. Kaz'min, L. D. Kudryavtsev, F. G. Maksudov, S. M. Nikol'skii
249
Vladimir Aleksandrovich Marchenko (on his sixtieth birthday)
Yu. M. Berezanskii, N. N. Bogolyubov, B. Ya. Levin, Yu. A. Mitropol'skii, S. P. Novikov, I. V. Ostrovskii, A. V. Pogorelov
255
International conference of graduate students of Moscow State University “Differential Equations and their Applications”
O. A. Oleinik, M. A. Shubin
261
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019